# SDR DALA2025062404722

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEDGE OF LAV SERVICE DOOR OPENING HAS SIGNS OF CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0519:5300-2019/002 00191 REPAIRED PER ER/A PRI 609317-14 REV 0, REV. 1, REV. 2, AND FINAL ER/A 609317 -14 REV. A SECTION IV TIME LIMITED REPAIR II. SEE LOG 2802015 FOR ADDITIONAL INFORMATION. (LP# 1035735)
